MAUDE Adverse Event Report: BIOSENSE WEBSTER INC LASSO® NAV ECO CATHETER; CATHETER, ELECTRODE RECORDING OR PROBE, ELECTRODE RECORDING

BIOSENSE WEBSTER INC LASSO® NAV ECO CATHETER; CATHETER, ELECTRODE RECORDING OR PROBE, ELECTRODE RECORDING
Catalog Number D134901
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient underwent an atrial flutter (afl) procedure with a lasso® nav eco catheter for which biosense webster¿s product analysis lab (pal) identified the first electrode detached from its position and observed lifted the electrode.During the procedure, the device was recognized by the carto but the catheter electrode was not visualized on the carto system.A second device was used to complete the procedure.There was no adverse event reported on patient.The biosense webster, inc.Product analysis lab received the device for evaluation and per the evaluation completion on 11-jun-2024, the first electrode was detached from its position and observed lifted the electrode.The event was originally considered non-reportable, however, bwi became aware of the first electrode detached from its position and observed lifted the electrode on 11-jun-2024 and have assessed this returned condition as reportable.
 
Additional Manufacturer Narrative
The bwi product analysis lab received the device for evaluation on 04-jun-2024.The device evaluation was completed on 11-jun-2024.The device was returned to biosense webster (bwi) for evaluation.Visual inspection and functional test of the returned device were performed following bwi procedures.Visual analysis revealed that the first electrode was detached from its position and observed lifted the electrode.A magnetic sensor functionality test was performed, the catheter was recognized, and no error code was observed, however, the first electrode was visualized in black color, and this condition could be related to the open circuit.A manufacturing record evaluation was performed for the finished device batch number, and no internal actions were identified.The visualization issue reported by the customer was confirmed.The potential cause of the electrode damage could not be established.Carto3 instruction for use (ifu) recommendation: do not introduce the lasso® nav catheter tip folded into the guiding sheath.The lasso® nav catheter is recommended for use with an 8 fr atraumatic soft tipped guiding sheath.Note: do not use the lasso® nav catheter in conjunction with transseptal sheaths featuring side holes larger than 1.25 mm in diameter.As part of biosense webster's quality process, all devices are manufactured, inspected, and released to approved specifications.Explanation of codes: investigation findings: mechanical problem identified (c07) / investigation conclusions: cause not established (d15) / component code: electrode (g0201501) were selected as related to the biosense webster inc.Analysis finding of the ¿first electrode was detached from its position and observed lifted the electrode¿.Investigation findings: open circuit (c0205) / investigation conclusions: cause not established (d15) / component code: electrical lead/wire (g02015) were selected as related to the customer¿s reported ¿catheter electrode was not visualized ¿.Manufacturer¿s reference number: (b)(4).

Brand Name
LASSO® NAV ECO CATHETER
Common Device Name
CATHETER, ELECTRODE RECORDING OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key19689546
Report Number2029046-2024-02280
Device Sequence Number8122889
Product Code DRF
UDI-Device Identifier10846835009651
UDI-Public10846835009651
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K113213
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/14/2026
Device Catalogue NumberD134901
Device Lot Number31129689L
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/04/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2024
Initial Report FDA Received Date07/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK_CARTO 3
Patient SexUnknown